| Model Number |
11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Customer reported that the rn went to squeeze the hot pack to engage heat and the contents burst out the side of the package.She stated she utilized proper technique when trying to engage the hot pack.No further information was provided upon request.
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the device history record could not be performed as a lot number was not provided.Cardinal health has made a business decision to close the site which manufactures product 11443-012b and transition to a third-party manufacturer.